# SDR AALA201804049035

- Difficulty date: April 3, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 53,252 hours, 24,980 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5358513520001
- Condition: Deformed
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMED FRAME AT FRM 79, BETWEEN STRINGER 16L TO STRINGER 19L.  REPLACED THE FRAME IAW SRM 51-72-11, AND EA273660B.  AIRCRAFT WAS GROUNDED.
